Volume 12, Issue 3
Difference Method of General Schemes with Intrinsic Parallelism for One-dimensional Quasilinear Parabolic Systems with Bounded Measurable Coefficients

Yulin Zhou & Guangwei Yuan

J. Part. Diff. Eq., 12 (1999), pp. 213-228.

Published online: 1999-12

Preview Purchase PDF 0 3102
Export citation
  • Abstract
The difference method of the general finite difference schemes with intrinsic parallelism for the boundary value problem of the quasilinear parabolic system is studied without assuming heuristically that the original boundary value problem has the unique smooth vector solution.
  • Keywords

Difference scheme intrinsic parallelism quasilinear parabolic system convergence stability

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-12-213, author = {}, title = {Difference Method of General Schemes with Intrinsic Parallelism for One-dimensional Quasilinear Parabolic Systems with Bounded Measurable Coefficients}, journal = {Journal of Partial Differential Equations}, year = {1999}, volume = {12}, number = {3}, pages = {213--228}, abstract = { The difference method of the general finite difference schemes with intrinsic parallelism for the boundary value problem of the quasilinear parabolic system is studied without assuming heuristically that the original boundary value problem has the unique smooth vector solution.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5536.html} }
TY - JOUR T1 - Difference Method of General Schemes with Intrinsic Parallelism for One-dimensional Quasilinear Parabolic Systems with Bounded Measurable Coefficients JO - Journal of Partial Differential Equations VL - 3 SP - 213 EP - 228 PY - 1999 DA - 1999/12 SN - 12 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5536.html KW - Difference scheme KW - intrinsic parallelism KW - quasilinear parabolic system KW - convergence KW - stability AB - The difference method of the general finite difference schemes with intrinsic parallelism for the boundary value problem of the quasilinear parabolic system is studied without assuming heuristically that the original boundary value problem has the unique smooth vector solution.
Yulin Zhou & Guangwei Yuan . (2019). Difference Method of General Schemes with Intrinsic Parallelism for One-dimensional Quasilinear Parabolic Systems with Bounded Measurable Coefficients. Journal of Partial Differential Equations. 12 (3). 213-228. doi:
Copy to clipboard
The citation has been copied to your clipboard